BibTeX record: journals/siamnum/Yan05

download as .bib file

@article{DBLP:journals/siamnum/Yan05,
  author    = {Yubin Yan},
  title     = {Galerkin Finite Element Methods for Stochastic Parabolic Partial Differential
               Equations},
  journal   = {{SIAM} J. Numerical Analysis},
  year      = {2005},
  volume    = {43},
  number    = {4},
  pages     = {1363--1384},
  url       = {http://dx.doi.org/10.1137/040605278},
  doi       = {10.1137/040605278},
  timestamp = {Sat, 25 Oct 2014 20:45:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamnum/Yan05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}